# SDR COM20355

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 2781032
- Condition: Leaking
- Location: Lt Nacelle
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

SEVERE HYDRAULIC LEAK, LEFT LANDING GEAR AREA.  REPLACED EMERGENCY GEAR DOWN HYDRAULIC LINE.
